×

Found 101,250 Documents (Results 1–100)

On the boundedness of the fractional maximal operator, the Riesz potential, and their commutators in Orlicz spaces. (English. Russian original) Zbl 07878667

Math. Notes 115, No. 4, 453-462 (2024); translation from Mat. Zametki 115, No. 4, 491-501 (2024).
MSC:  42B25 46E30 26A33
PDFBibTeX XMLCite
Full Text: DOI

Basis property of the Legendre polynomials in variable exponent Lebesgue spaces. (English. Russian original) Zbl 07878638

Sb. Math. 215, No. 2, 234-249 (2024); translation from Mat. Sb. 215, No. 2, 103-119 (2024).
MSC:  42C10 46E30 33C45
PDFBibTeX XMLCite
Full Text: DOI MNR

Description of the duals of subspaces of infinitely differentiable functions. (English. Russian original) Zbl 07873220

J. Math. Sci., New York 279, No. 4, 478-492 (2024); translation from Probl. Mat. Anal. 126, 27-38 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference